FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Abnormalities in myelination of the superior cerebellar peduncle in patients with schizophrenia and deficits in movement sequencing

Hüttlova, J., Kikinis, Z., Kerkovsky, M., Bouix, S., Vu, M. A., Makris, N., Shenton, M. et Kasparek, T.. 2014. « Abnormalities in myelination of the superior cerebellar peduncle in patients with schizophrenia and deficits in movement sequencing ». Cerebellum, vol. 13, nº 4. pp. 415-424.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Bouix, Sylvain
Affiliation: Autres
Date Deposited: 22 Jun 2022 17:09
Last Modified: 22 Jun 2022 17:09
URI: https://espace2.etsmtl.ca/id/eprint/24654

Actions (login required)

View Item View Item